# SDR GLBA20030596

- Difficulty date: March 24, 2004
- Submitted: March 25, 2004
- Operation: Air carrier
- Aircraft: N257GL
- Make and model: Beech 1900D
- Aircraft serial: UE257
- Aircraft time: 16,524 hours, 20,763 cycles
- System (JASC): 2300 · Communications System
- Part: Connector
- Condition: Dirty
- Location: Headsets
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

NO SIDE TONE IN HEADSETS, CLEANED & ADJUSTED MIC JACKS OPS CK GOOD
